MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/2022/2149301

Медицинская библиотека · Case reports in psychiatry · 2022

Delayed Signs and Symptoms of Extended Release Guanfacine Overdose in Two Adolescent Patients: Implications of Monitoring on the Psychiatry Unit.

Mishra Sanskriti, Shekunov Julia, Derscheid Della J, Canterbury Elizabeth A, Leung Jonathan G

Клинический случайСтатьяПеревод в очереди

Аннотация

Guanfacine is a selective alpha-2a adrenoreceptor agonist that with overdose can cause symptoms ranging from mild sedation to coma, respiratory depression, hyporeflexia, hypotonia, bradycardia, and hypotension. Despite a well-defined and predictable toxidrome, variations can be seen based on multiple factors including age, quantity ingested, organ functions, coingestions, time since ingestion, and specific dosage form. Here, we describe two cases of delayed presentation of extended release guanfacine toxicity and highlight the variations encountered in the toxidrome presentation. These cases bring to attention the importance of maintaining a high suspicion for such atypical presentations, keeping in mind the limitations of managing these complications on an inpatient psychiatric unit.

Для цитирования: Mishra Sanskriti, Shekunov Julia, Derscheid Della J, Canterbury Elizabeth A, Leung Jonathan G. Delayed Signs and Symptoms of Extended Release Guanfacine Overdose in Two Adolescent Patients: Implications of Monitoring on the Psychiatry Unit.. Case reports in psychiatry. 2022. DOI: 10.1155/2022/2149301.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.